# SDR RMXA110314194936

- Difficulty date: March 11, 2011
- Submitted: March 19, 2011
- Operation: Air carrier
- Aircraft: N490H
- Make and model: Snias AS350B3
- Aircraft serial: 4539
- Aircraft time: 1,497 hours, 2,396 cycles
- Engine: Tmeca ARRIEL2B1
- Engine time: 1,497 hours, 1,926 cycles
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Swashplate
- Condition: Dirty
- Location: Main Rotor
- Stage of operation: HO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

PILOT EXPERIENCED A BINDING OR HARD POINT PREVENTING CYCLIC TRAVEL IN THE AFT LT QUADRANT OF TRAVEL DURING HOVER TAXI/FWD FLIGHT IN GROUND EFFECT.  THE PILOT PERFORMED A RUN ON LANDING.  THE PILOT SELECTED IDLE AND PERFORMED A CONTROL FREEDOM CHECK WITH CYCLIC FRICTION REMOVED AND THE SYMPTOMS WERE STILL PRESENT.  NO "SERVO" LIGHT, HYD LIGHT OR ANY OTHER SECONDARY INDICATIONS WERE PRESENT.  IN COLLABORATION WITH MFG TECH SUPPORT, DISCONNECTED THE INPUT RODS AT THE SERVO CONTROLS OF THE MAIN ROTOR, CLEANED CYCLIC FRICTION CUP, INSPECTED CONTROL RODS OF CYCLIC AND COLLECTIVE FROM CONTROLS TO SERVOS FOR ANY BINDING, VISUALLY AND BY FEEL. RECONNECTED RODS TO MAIN ROTOR SERVOS. NO MECHANICAL BINDING WAS FOUND.  VISUALLY INSPECTED SWASH PLATE, MAST TAPE AND SURROUNDING AREAS FOR ANY SIGNS OF BINDING, NONE NOTED.  PERFORMED GROUND RUN FOR OPS CHECK OF MAIN ROTOR CONTROLS.  OPS CHECK WAS GOOD.  PERFORMED FLIGHT CONTROL CHECK FOR CONTINUED SERVICE ALL FLIGHT CONTROLS OPERATED NORMAL NO SIGNS OF ANY BINDING OR RESTRICTION OF MOTION.  SUSPECT DIRTY SWASHPLATE FRICTION CUPS AS THE CULPRIT FOR UNUSUAL CONTROL FEEL.
